# SDR HEEA086527

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,698 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8311156
- Condition: Weak
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING STATIC IN PILOTS HEADSET. FOUND UNIT TO HAVE VERY WEAK AND NOISY TRANSMIT AUDIO.  CLEANED S1 SWITCH.  REPLACED C30 AND C31 CAPACITORS.  REPLACED Q8 AND Q10 TRANSISTORS.  STRAIGHTENED BENT TERMINAL ON S1 TRANSMIT SELECTOR SWITCH AND RESOLDERED WIRE TO TERMINAL.  REPAIRED.   BENCH CHECK GOOD.
